On the stochastic Strichartz estimates and the stochastic nonlinear Schrödinger equation on a compact riemannian manifold

Abstract : We prove the existence and the uniqueness of a solution to the stochastic NSLE on a two-dimensional compact riemannian manifold. Thus we generalize a recent work by Burq, Gérard and Tzvetkov in the deterministic setting, and a series of papers by de Bouard and Debussche, who have examined similar questions in the case of the flat euclidean space with random perturbation. We prove the existence and the uniqueness of a local maximal solution to stochastic nonlinear Schrödinger equations with multiplicative noise on a compact d-dimensional riemannian manifold. Under more regularity on the noise, we prove that the solution is global when the nonlinearity is of defocusing or of focusing type, d=2 and the initial data belongs to the finite energy space. Our proof is based on improved stochastic Strichartz inequalities.
Type de document :
Article dans une revue
Potential Analysis, Springer Verlag, 2014, 41 (2), p. 269-315. <http://link.springer.com/article/10.1007/s11118-013-9369-2>
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00732683
Contributeur : Annie Millet <>
Soumis le : dimanche 16 septembre 2012 - 10:45:07
Dernière modification le : mardi 11 octobre 2016 - 13:55:29
Document(s) archivé(s) le : lundi 17 décembre 2012 - 03:00:15

Fichiers

StochasticNLS_ZBAM.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-00732683, version 1
  • ARXIV : 1209.3578

Collections

Citation

Zdzislaw Brzezniak, Annie Millet. On the stochastic Strichartz estimates and the stochastic nonlinear Schrödinger equation on a compact riemannian manifold. Potential Analysis, Springer Verlag, 2014, 41 (2), p. 269-315. <http://link.springer.com/article/10.1007/s11118-013-9369-2>. <hal-00732683>

Partager

Métriques

Consultations de
la notice

206

Téléchargements du document

80